MathSciNet Relay Station
MathSciNet bibliographic data
MR2926299 35J60 (35B38 35J20 47J30 58E05)
Mugnai, Dimitri Addendum to: Multiplicity of critical points in presence of a linking: application to a superlinear boundary value problem, NoDEA. Nonlinear Differential Equations Appl. 11 (2004), no. 3, 379–391, and a comment on the generalized Ambrosetti-Rabinowitz condition [MR2090280]. NoDEA Nonlinear Differential Equations Appl. 19 (2012), no. 3, 299–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement